MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/26MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/26MM; KNEE TIBIAL INSERT
Catalog Number 02.07.0226SCF
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 october 2019.Lot 183188: (b)(4) items manufactured and released on 19-jun-2018.Expiration date: 2023-06-06.No anomalies found related to the problem.To date, (b)(4) item of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary knee surgery and was implanted with all competitor products.The date of the primary surgery is unknown.Subsequently, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon removed all primary implants and implanted an antibiotic spacer.The surgery was completed successfully.On (b)(6) 2019, the patient came in to have permanent hardware implanted.The surgeon implanted the patient with all medacta revision implants.Presently, on (b)(6) 2019, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly-insert, 2 weeks after primary surgery.The surgery was completed successfully.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC SIZE 2/26MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9309055
Report Number3005180920-2019-00949
Device Sequence Number10902773
Product Code JWH
UDI-Device Identifier07630030816987
UDI-Public07630030816987
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/06/2023
Device Catalogue Number02.07.0226SCF
Device Lot Number183188
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2019
Initial Report FDA Received Date11/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;